# SDR SWAA2021062370068

- Difficulty date: May 5, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 261-269
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FLIGHT DECK FLOOR INTERCOSTAL HAS AREAS OF CORROSION; BS 261 - 269; LBL 11; WL 207.5 / REMOVED CORROSION ON FLIGHT DECK FLOOR INTERCOSTAL AT B.S 261-269 LBL 11 WL 207.5; BLEND MEASURED 1' X 0.5' X 0.013'; FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; REMOVED AND REPLACED WITH NEW INTERCOSTAL PER SRM 51-40-02 DWG 141A5210 SH 19 AND DWG 140A9810 SH 19 AND DWG 141A5600 SH 2.
